×
COVID-19 Update - As pharmacies are an essential service, we remain open and continue to ship orders to customers.

Coldrex PE Sinus Caplets 20


  • Coldrex PE Sinus Caplets 20

NZ $14.32

Earn $0.29 ea of loyalty rewards redeemable on your next purchase.

Description

For sinus headache, sinus pain and nasal congestion.

Fast, effective, temporary relief of sinusitis symptoms including sinus headache, sinus pain, nasal congestion.

What else should I know?

Classification

Pharmacy Only Medicine

Active Ingredients

Each caplet contains 500mg Paracetamol and 5mg Phenylephrine Hydrochloride.

Dosage

Adults and children aged 12 years and over: 2 caplets every four to six hours as necessary, taken with water. Maximum of 8 caplets within 24 hours.

Do not use for more than a few days at a time in adults without medical advice. Minimum dosing interval: 4 hours

Warnings

Medical advice should be sought before taking this product in patients with these conditions:
• Hypertension
• Cardiovascular disease
• Diabetes
• Hyperthyroidism
• Angle closure glaucoma
• Phaeochromocytoma
• An enlargement of the prostate gland
• Occlusive vascular disease (eg Raynaud’s Phenomenon)
• Liver and kidney impairment. Underlying liver disease increases the risk of paracetamol-related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.

Use with caution in patients taking:
• Beta-blockers and other antihypertensive drugs
• Tricyclic antidepressantsThis product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants).

Should not be used for more than 48 hours in children aged 12 to 17 except on medical advice.

Do not use in children under 12 years of age.

Do not exceed the stated dose.

Should not be used with other paracetamol-containing products, decongestants or cough and cold medicines.

Do not use within several hours of going to bed as it may cause sleeplessness.

Customer Review

NOTE: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: 5 out of 55 out of 55 out of 55 out of 55 out of 5 1 Reviews
Write an online review and share your thoughts with others.

5 out of 55 out of 55 out of 55 out of 55 out of 5 Coldrex, 9-10-2016
By: Pam (Hanmer Springs)

Coldrex always seems to take away that blocked horrible coldy type flu - v good

 

Customers who purchased this also purchased...

Health Chemist, your international online pharmacy

  • Health Chemist has one of the largest ranges of natural health products in New Zealand with the goal to provide a one stop online pharmacy for all your health product needs. Check out our discount prices - we compare very favourably with other overseas online pharmacies.

  • Experience living the way it is meant to be. Visit our Medicine Cabinet section to get relief from aches and pains, colds and flu, allergies, eye problems, skin problems and many other illnesses and ailments which may interfere with your ability to enjoy life.

  • Looking for the best value in beauty and skin care, Health Chemist has some of the best pricing and widest selection of natural cosmetics and skin care as well as hair care products.

  • We reward our customers for shopping with us, with our unique loyalty rewards which give you an extra discount of our already reduced prices with every purchase. This means you get amazing savings sooner.

Credit cards accepted

Get all the best deals and special offers from the Health Chemist Club.